# SDR AALA200803125

- Difficulty date: December 16, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 23,334 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT RIGHT MIDDLE OVERWING IDENTIFIER LIGHT ASSEMBLY LENS DAMAGED.  REPLACED LENS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
